MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 4X128MM; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 4X128MM; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the circulated items were inspected and that the inner pouch was found to be damaged.There was no patient involvement.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: 51-145160 tprlc xr mp t1 pps 16x117mm 3684183.51-107150 tprlc 133 mp type1 pps ho 15.0 7024048.51-103170 tprlc 133 t1 pps so 17x154mm 6103542.51-105130 tprlc xr t1 pps 13x146mm 7136705.51-109050 tloc 133 mp sp t1 pps ho 5x95 7224177.51-104090 tprlc 133 t1 pps ho 9x137mm 6934291.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10, h11.Visual evaluation of the provided photos identified damage to the sterile packaging (pouch).Sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported event can be attributed to transit damage and a packaging design issue.This complaint has been confirmed by evaluation of the provided photos.A complaint history search was not performed as the packaging design has been remediated as a part of corrective action.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h11 the reported event was confirmed by review of the suspected product.Visual evaluation of the returned product identified damage to the sterile packaging (pouch).Sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A complaint history search was not performed as the packaging design has been remediated.The root cause of the reported event can be attributed to transit damage and a packaging design issue.Corrective actions have been previously raised to implement improved packaging changes.These packaging changes will reduce the number of transit related packaging damage events.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
TPRLC XR FP TYPE1 PPS 4X128MM
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22025969
Report Number0001825034-2025-01411
Device Sequence Number9042621
Product Code LPH
UDI-Device Identifier00880304516878
UDI-Public(01)00880304516878(17)320316(10)7198022
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number51-102040
Device Lot Number7198022
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer08/25/2025
12/31/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date08/29/2025
01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown